# SDR 7C7A2017030700286

- Difficulty date: March 7, 2017
- Submitted: March 7, 2017
- Operation: Air carrier
- Aircraft: N883EA
- Make and model: Dhav DHC8106
- Aircraft serial: 260
- Aircraft time: 54,862 hours, 65,560 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 85320282
- Condition: Dented
- Location: Bs 291-312
- Part time: 54,862 hours, 65,560 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT DAMAGE TO THE FUSELAGE SKIN PANEL BETWEEN BS 291.4 AND 312.35, STRINGER 1-2R. REPAIRED IAW RD 8-53-15073 WC 53-123.
